# SDR AALA20100513LGA04

- Difficulty date: May 13, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- Aircraft time: 74,691 hours, 39,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MOD5536
- Part serial: 284B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS SEAT ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
